MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ecl.2005.01.014

Медицинская библиотека · Endocrinology and metabolism clinics of North America · 2005

Osteoporosis associated with excess glucocorticoids.

Shaker Joseph L, Lukert Barbara P

СтатьяПоддержка исследования: вне правительства СШАОбзорПеревод в очереди

Аннотация

Excess glucocorticoids, whether endogenous or exogenous, can cause osteoporosis and fractures. Even low doses of oral glucocorticoids and mild endogenous hypercortisolism may be associated with bone loss. Patients treated with glucocorticoids, however, often are not evaluated and treated for this problem. Patients on chronic glucocorticoids or initiating these drugs should have their bone density measured and appropriate laboratory studies. They should be treated with adequate calcium and vitamin D, and antiresorptive therapy (particularly bisphosphonates) should be considered.

Для цитирования: Shaker Joseph L, Lukert Barbara P. Osteoporosis associated with excess glucocorticoids.. Endocrinology and metabolism clinics of North America. 2005. DOI: 10.1016/j.ecl.2005.01.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.